# SDR 96ZZZM1552

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73153
- Make and model: Cvac 34031
- Aircraft serial: 179
- System (JASC): 2565 · Escape Slide
- Part: Cylinder
- Part number: 3HT3000
- Condition: Low Pressure
- Location: Serv Door
- Component: 415670014
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK, THE EVACUATION SLIDE CYLINDER PRESSURE WAS FOUND BELOW LIMITS.  THE EVACUATION SLIDE/CYLINDER ASSEMBLY WAS REPLACED.
